# SDR SWAA2021080313437

- Difficulty date: September 2, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Aft Crgo Flr Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FLOOR PANEL SPICE TEE AT STATION 772; WL 150;RBL15 HAS AREAS OF CORROSION. / REPLACED AFT CARGO PANEL SPLICE TEE STA 772 RBL 15 WL 150 P/N 146A9401-4 TAG# WN9492 (3530573) IAW B737 IPC 53-42-11-26
